# SDR 96ZZZM630

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54327
- Make and model: Boeing 727231
- Aircraft serial: 20234
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Seq Valve
- Part number: 1U1084
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - AFTER TAKEOFF THE ELFT MAIN GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED LEFT MAIN GEAR DOOR SEQUENCE VALVE, MFG P/N 1U1084.  ACCOMPLISHED GEAR SWING, OPERATIONAL CHECK NORMAL.  (M)
